Bi-parameter paraproducts

Camil Muscalu Cornell University, Ithaca, NY, USA Jill Pipher Department of Mathematics, Brown University Terence Tao Department of Mathematics, University of California Christoph Thiele School of Mathematics, Institute for Advanced Study

TBD mathscidoc:1701.331951

Acta Mathematica, 193, (2), 269-296, 2003.11
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:46 uploaded by actaadmin ] [ 541 downloads ] [ 0 comments ] [ Cited by 47 ]
  title={Bi-parameter paraproducts},
  author={Camil Muscalu, Jill Pipher, Terence Tao, and Christoph Thiele},
  booktitle={Acta Mathematica},
Camil Muscalu, Jill Pipher, Terence Tao, and Christoph Thiele. Bi-parameter paraproducts. 2003. Vol. 193. In Acta Mathematica. pp.269-296.
Please log in for comment!
Contact us: | Copyright Reserved